Open Access Repository

Items where Author is "Quinn, Steve J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Canary, JD ORCID: 0000-0002-8510-0611, Blizzard, L ORCID: 0000-0002-9541-6943, Barry, RP, Hosmer, DW and Quinn, Steve J 2017 , 'A comparison of the Hosmer–Lemeshow, Pigeon–Heyse, and Tsiatis goodness-of-fit tests for binary logistic regression under two grouping methods' , Communications in Statistics: Simulation and Computation, vol. 46, no. 3 , pp. 1871-1894 , doi:

Cazaran, J, Kelarev, A, Quinn, Steve J and Vertigan, DL 2006 , 'An algorithm for computing the minimum distances of extensions of BCH codes embedded in semigroup rings' , Semigroup Forum, vol. 73 , pp. 317-329 , doi:

This list was generated on Thu Mar 30 01:36:08 2023 AEDT.